gabapentin

DOES GABAPENTIN CAUSE DAMAGE TO STOMACH?

It is possible to experience not only diarrhea, but also symptoms like nausea or constipation while on gabapentin. Some people also report heartburn as a side effect. Unless the gastrointestinal symptoms become severe, doctors will often recommend changes in diet to combat them while on gabapentin.

Gabapentin has also been associated with a number or unwanted effects which affect the blood, pancreas and liver. Persistent stomach pain with sickness could be a symptom of an inflamed pancreas. A skin rash or swelling on the mouth or face could be a symptom of an allergic reaction.https://www.nhs.uk/medicines/gabapentin/

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s